American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65K05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Yannan Chen and Wenyu Sun. A dwindling filter line search method for unconstrained optimization. Math. Comp. 84 (2015) 187-208.
Abstract, references, and article information   
View Article: PDF

[2] Lei-Hong Zhang and Wei Hong Yang. An efficient algorithm for second-order cone linear complementarity problems. Math. Comp. 83 (2014) 1701-1726.
Abstract, references, and article information   
View Article: PDF

[3] Jinyan Fan. Accelerating the modified Levenberg-Marquardt method for nonlinear equations. Math. Comp. 83 (2014) 1173-1187.
Abstract, references, and article information   
View Article: PDF

[4] Junfeng Yang and Xiaoming Yuan. Linearized augmented Lagrangian and alternating direction methods for nuclear norm minimization. Math. Comp. 82 (2013) 301-329.
Abstract, references, and article information   
View Article: PDF

[5] Jerry Eriksson and Mårten E. Gulliksson. Local results for the Gauss-Newton method on constrained rank-deficient nonlinear least squares. Math. Comp. 73 (2004) 1865-1883. MR 2059740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yu-Hong Dai. A family of hybrid conjugate gradient methods for unconstrained optimization. Math. Comp. 72 (2003) 1317-1328. MR 1972738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Y. H. Dai and Y. Yuan. A three-parameter family of nonlinear conjugate gradient methods. Math. Comp. 70 (2001) 1155-1167. MR 1826579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Q. Ni and Y. Yuan. A subspace limited memory quasi-Newton algorithm for large-scale nonlinear bound constrained optimization. Math. Comp. 66 (1997) 1509-1520. MR 1422793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. R. Conn, Nick Gould and Ph. L. Toint. A globally convergent Lagrangian barrier algorithm for optimization with general inequality constraints and simple bounds. Math. Comp. 66 (1997) 261-288. MR 1370850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Luís F. Portugal, Joaquím J. Júdice and Luís N. Vicente. A comparison of block pivoting and interior-point algorithms for linear least squares problems with nonnegative variables . Math. Comp. 63 (1994) 625-643. MR 1250776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hou De Han. A direct boundary element method for Signorini problems . Math. Comp. 55 (1990) 115-128. MR 1023048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrew R. Conn, Nicholas I. M. Gould and Philippe L. Toint. Testing a class of methods for solving minimization problems with simple bounds on the variables . Math. Comp. 50 (1988) 399-430. MR 929544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Stoer and R. A. Tapia. On the characterization of $q$-superlinear convergence of quasi-Newton methods for constrained optimization . Math. Comp. 49 (1987) 581-584. MR 906190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Krzysztof C. Kiwiel. An algorithm for nonsmooth convex minimization with errors . Math. Comp. 45 (1985) 173-180. MR 790650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Angelo Lucia. An explicit quasi-Newton update for sparse optimization calculations . Math. Comp. 40 (1983) 317-322. MR 679448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jorge Nocedal. Updating quasi-Newton matrices with limited storage . Math. Comp. 35 (1980) 773-782. MR 572855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. N. Lyness. A bench mark experiment for minimization algorithms . Math. Comp. 33 (1979) 249-264. MR 514822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. N. Lyness. The affine scale invariance of minimization algorithms . Math. Comp. 33 (1979) 265-287. MR 514823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Greenstadt. Revision of a derivative-free quasi-Newton method . Math. Comp. 32 (1978) 201-221. MR 0474810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ph. L. Toint. Some numerical results using a sparse matrix updating formula in unconstrained optimization . Math. Comp. 32 (1978) 839-851. MR 0483452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alan E. Berger and Richard S. Falk. An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities . Math. Comp. 31 (1977) 619-628. MR 0438707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Larry Nazareth. Generation of conjugate directions for unconstrained minimization without derivatives . Math. Comp. 30 (1976) 115-131. MR 0398100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael J. Best and Klaus Ritter. A class of accelerated conjugate direction methods for linearly constrained minimization problems . Math. Comp. 30 (1976) 478-504. MR 0431675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul T. Boggs. The convergence of the Ben-Israel iteration for nonlinear least squares problems . Math. Comp. 30 (1976) 512-522. MR 0416018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Donald Goldfarb. Factorized variable metric methods for unconstrained optimization . Math. Comp. 30 (1976) 796-811. MR 0423804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard P. Brent. Table errata: {\it Algorithms for minimization without derivatives}\ (Prentice-Hall, Englewood Cliffs, N. J., 1973) . Math. Comp. 29 (1975) 1166. MR 0371062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William W. Hager and Gilbert Strang. Free boundaries and finite elements in one dimension . Math. Comp. 29 (1975) 1020-1031. MR 0388768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] U. Dieter. How to calculate shortest vectors in a lattice . Math. Comp. 29 (1975) 827-833. MR 0379386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shmuel S. Oren. Corrigenda: ``Self-scaling variable metric algorithms without line search for unconstrained minimization'' (Math. Comp. {\bf 27} (1973), 873--885) . Math. Comp. 28 (1974) 887. MR 0343617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard S. Falk. Error estimates for the approximation of a class of variational inequalities . Math. Comp. 28 (1974) 963-971. MR 0391502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2